RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 5, Pages 788–790 (Mi mz6364)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On Interpolation and Embedding Theorems for the Spaces $\overset{\star}{\mathfrak B} _{p\tau}^{\sigma q}(\Omega)$

K. A. Bekmaganbetov, E. D. Nursultanov

Kazakhstan Branch of Lomonosov Moscow State University

Keywords: interpolation, embedding theorems, anisotropic space, Banach space, measurable function, linear Hausdorff space, Sobolev space, convolution

DOI: https://doi.org/10.4213/mzm6364

Full text: PDF file (293 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:5, 733–736

Bibliographic databases:

Received: 15.05.2008

Citation: K. A. Bekmaganbetov, E. D. Nursultanov, “On Interpolation and Embedding Theorems for the Spaces $\overset{\star}{\mathfrak B} _{p\tau}^{\sigma q}(\Omega)$”, Mat. Zametki, 84:5 (2008), 788–790; Math. Notes, 84:5 (2008), 733–736

Citation in format AMSBIB
\Bibitem{BekNur08}
\by K.~A.~Bekmaganbetov, E.~D.~Nursultanov
\paper On Interpolation and Embedding Theorems for the Spaces $\overset{\star}{\mathfrak B}{}_{p\tau}^{\sigma q}(\Omega)$
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 5
\pages 788--790
\mathnet{http://mi.mathnet.ru/mz6364}
\crossref{https://doi.org/10.4213/mzm6364}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2500646}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 5
\pages 733--736
\crossref{https://doi.org/10.1134/S0001434608110163}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262855600016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59849098081}


Linking options:
  • http://mi.mathnet.ru/eng/mz6364
  • https://doi.org/10.4213/mzm6364
  • http://mi.mathnet.ru/eng/mz/v84/i5/p788

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kussainova L., Ospanova A., “Interpolation Theorems For Weighted Sobolev Spaces”, World Congress on Engineering, Wce 2015, Vol i, Lecture Notes in Engineering and Computer Science, eds. Ao S., Gelman L., Hukins D., Hunter A., Korsunsky A., Int Assoc Engineers-Iaeng, 2015, 25–28  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:488
    Full text:141
    References:52
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020